# SDR CA070129004

- Difficulty date: January 15, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 16,944 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2560 · Emergency Equipment
- Part: Buckle
- Part number: 11011200
- Condition: Damaged
- Location: Crew Seatbelt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPECIAL INSPECTION OF CREW SEAT BELT ROTORY LATCH SYSTEM PERFORMED. BOTH LT AND RT CREW SEATBELT BUCKLE ASSEMBLIES WERE CAPABLE OF BEING UNLATCHED WHEN CONTACTED BY THE CONTROL YOKE WHEN ROTATED LT OR RT WITH THE YOKE FULL AFT AND THE SEAT IN THE MOST FORWARD POSITION. THIS SPECIAL INSPECTION WAS MANDATED BY A COMPANY CAMPAIGN NOTICE TO INSPECT AIRCRAFT IAW FAA SPECIAL AIRWORTHINESS INFORMATION BULLETIN (NM-06-39)TO DATE, NO RECTIFICATION FOR THIS PROBLEM HAS BEEN PUBLISHED. (TC NR20070129004)
